# SDR SWAA2022020365493

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 58,722 hours, 34,857 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FASTENER, BS 663, LBL 8, ECS BAY AFT BULKHEAD, UPPER ANGLE.  CUT AND REMOVED DAMAGE IAW SRM 57-10-10-2R-5 REPAIR 5.   PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5.   COMPLETED NDT INSP FOR DAMAGE IN ALL OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW NDT MM 6, 51-00-00, P-16. NO DEFECTS NOTED.   FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5, REPAIR 5.   ALODINE TREATED, AND PRIMED REPAIR AND CUT EDGE IAW SRM 57-10-10-2R-5, REPAIR 5.  INSTALLED REPAIR IAW SRM 57-10-10-2R-5, REPAIR 5.  SEALED REPAIR AND FASTENERS OUTSIDE OF FUEL TANK IAW SRM 57-10-10-2R-5, REPAIR 5.
